# SDR USAA2012021700010

- Difficulty date: February 6, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 59,687 hours, 39,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION IN FUSELAGE SKIN AFT OF BS 727G, S10L.  REPAIRED FUSELAGE SKIN AFT OF BS 727G, S10L IAW EA 201800.
